Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Several periods in a month since coming off depo injection, quit smoking a week ago. Causes?

Hi, I am 20 years old. I had the depo injection in July last year, but decided not to continue with this on the renewal in October. I started my period in early/mid November and it lasted approximately a month. I wrote this off as just coming off the injection. However since then I have had a period roughly every two weeks and its beginning to concern me. Is this something that I should see my doctor about or just wait and see. Just as a little bit of extra information (I m not sure if its relevant): I was a smoker of around 10 a day until a week ago when I decided to quit (I am not taking any medication/patches/or any nicotine substitutes) I am not on any other medication (although I took a weeks course of amoxycillin due to a ear infection and cough ) I started uni in September (I know that stress is a common problem in period upset, however I have enjoyed it, and don t feel stressed)
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It does take for the periods to regularize after stopping the depo injection.
The period may range from 2 - 6 months.
There is no cause for concern.
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor